A problem of minimization with relaxed energy
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 3, pp. 579-591.
@article{AFST_1995_6_4_3_579_0,
     author = {Hadiji, Rejeb and Zhou, Feng},
     title = {A problem of minimization with relaxed energy},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {579--591},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 4},
     number = {3},
     year = {1995},
     zbl = {0861.58013},
     mrnumber = {1607513},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1995_6_4_3_579_0/}
}
Hadiji, Rejeb; Zhou, Feng. A problem of minimization with relaxed energy. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 3, pp. 579-591. http://www.numdam.org/item/AFST_1995_6_4_3_579_0/

[B] Bethuel (F.) . - A charaterization of maps in H1(Ω, S2) which can be approximated by smooth maps, Ann. I.H.P. Analyse nonlinéaire 7 (1990), pp. 269-286. | Numdam | MR 1067776 | Zbl 0708.58004

[BB] Bethuel (F.) and Brezis (H.) .- Minimisation de ∫ |∇(u - x/|x|)|2 et divers phénomènes de gap C.R. Acad. Sci. Paris 310 (1990), pp. 859-864. | MR 1060601 | Zbl 0717.49005

[BBC] Bethuel (F.) Brezis (H.) and Coron (J.-M.) .- Relaxed energies for harmonic maps in variational problems, ed. by H. Berestycki, J.-M. Coron and I. Ekeland, Birkhauser (1990). | MR 1205144 | Zbl 0793.58011

[BZ] Bethuel (F.) and Zheng (X.) .- Density of smooth functions between two manifolds in Sobolev spaces, J. Func. Anal. 80 (1988), pp. 60-75. | MR 960223 | Zbl 0657.46027

[BC] Brezis (H.) and Coron (J.-M.) .- Large solutions for harmonic maps in two dimensions, Comm. Math. Phys. 92 (1983), pp. 203-215. | MR 728866 | Zbl 0532.58006

[BCL] Brezis (H.) Coron (J.-M.) and Lieb (H.), .- Harmonic maps with defects, Comm. Math. Phys. 107 (1986), pp. 649-705. | MR 868739 | Zbl 0608.58016

[M] Morrey (C.B.) . - The problem of Plateau on a Riemannian manifold, Ann. of Math. 47 (1948), pp. 807-851. | MR 27137 | Zbl 0033.39601

[R] Rivière (T.) . - Construction of a dipole, preprint.

[SU1] Schoen (R.) and Uhlenbeck (K.) . - A regularity theory for harmonic maps, J. Diff. Geom. 17 (1982), pp. 307-335. | MR 664498 | Zbl 0521.58021

[SU2] Schoen (R.) and Uhlenbeck (K.) . - Boundary regularity and the Dirichlet problem for harmonic maps, J. Diff. Geom. 18 (1983), pp. 253-268. | MR 710054 | Zbl 0547.58020